After receiving Juvederm in the lips, it is not uncommon to experience swelling for a few days. Icing the area can help to bring swelling down. If you are still experiencing a “duck look” after one to two weeks, contact your doctor for correction.
Thank you for your question. This is a fairly typical appearance for the lips when a needle is used for injections. The needle causes significant inflammation and swelling. Ice is going to be the best thing you can do to mitigate the swelling. You may also choose to go with a blunt cannula technique next time that usually does not result in as much swelling. All the best!
You're not the first and you will not be the last to have this problem. Up to 2 weeks after injection you can experience swelling and 'duck lips', the mass majority of the swelling should subside within 5 days, also Prednisone will help bring down the inflammation and help if you're feeling pressure from the "over-filled" feeling. After 2-3 weeks if you're still not happy with the results you can either get some very minor touch ups in your lower lip to make it look more pouty vs. duck like because your upper lip is larger, or you can have your doctor inject Hyaluronidase to dissolve the Juvederm.
Thanks for your question and photographs. Be patient. Its normal to have swelling this soon after your procedure. The swelling should begin to subside over the next few days. Remember that the result looks much more exaggerated to you.
Many patients do have swelling for one day to several days following lip injections. The swelling also depends on what type of filler was used. I would give it a few days and reevaluate. Some of the swelling will disappear. If you are not happy after several days, see your injector and have the filler dissolved.
It appears that you have significant swelling 1 day after Juvederm to your lips. This is likely accounting for your "duck lip" appearance. It is standard to have swelling of the lips for 3-5 days following filler to this area. Please give it another 5-7 days for the swelling to resolve before you evaluate your filler. I would recommend that you follow up with your injector 2 weeks after your filler if you still have concerns. Best wishes.
The problem is the upper lip is bigger than the lower. It's supposed to be smaller by the golden ratio phi, 1.618. Looks like only the top injected. I don't think it will settle to your satisfaction. Either remove the top filler or add to the bottom.